# SDR NACA20060012

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N727YK
- Make and model: Boeing 727-22C
- Aircraft serial: 19806
- Aircraft time: 55,598 hours, 39,976 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Arm
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR FAILED TO EXTEND ON APPROACH.  CYCLED GEAR SEVERAL TIMES BEFORE GEAR WOULD EXTEND.  LUBED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH LINKAGE AND TESTED PER B727MM 32-61-21.  NO DEFECTS NOTED.  OP CHECKED GOOD.  MLG DOOR LIGHT EXTINGUISHED WITH GEAR EXTENDED.
